Alert archive / Illinois / Wind Advisories in 2025

Wind Advisory 14, NWS Lincoln, IL

December 27, 202535 counties in Illinois

NWS Lincoln, IL issued this wind advisory at Dec 27, 2025, 2:10 PM CST for 35 counties in Illinois. It took effect at Dec 28, 2025, 3:00 PM CST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Dec 27, 2025, 2:10 PM CST (20:10 UTC)
In effect from
Dec 28, 2025, 3:00 PM CST
Expired
Dec 29, 2025, 10:02 AM CST
In force
19 hr
Issued by
NWS Lincoln, IL
All 35 counties

Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.2 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2025-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2025-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
736 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

096 
WWUS73 KILX 272010
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
210 PM CST Sat Dec 27 2025

ILZ027>031-036>038-040>048-053>057-281100-
/O.NEW.KILX.WI.Y.0014.251228T2100Z-251230T0000Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-
Menard-Macon-Moultrie-Douglas-Coles-Edgar-
Including the cities of Canton, Lacon, Peoria, Lincoln, Danville,
Charleston, Tuscola, Normal, Galesburg, Champaign, Paris, Toulon,
Petersburg, Havana, Sullivan, Bloomington, Beardstown, Eureka,
Urbana, Clinton, Pekin, Rushville, Decatur, Mattoon, and
Monticello
210 PM CST Sat Dec 27 2025

...WIND ADVISORY IN EFFECT FROM 3 PM SUNDAY TO 6 PM CST MONDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...Portions of central, east central, and west central 
  Illinois.

* WHEN...From 3 PM Sunday to 6 PM CST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Bumgardner
6 follow-up statements
932 
WWUS73 KILX 280510
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
1110 PM CST Sat Dec 27 2025

ILZ027>031-036>038-040-041-281315-
/O.NEW.KILX.FG.Y.0023.251228T0510Z-251228T1200Z/
/O.CON.KILX.WI.Y.0014.251228T2100Z-251230T0000Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-
Including the cities of Canton, Rushville, Lacon, Bloomington,
Havana, Pekin, Peoria, Galesburg, Normal, Toulon, and Eureka
1110 PM CST Sat Dec 27 2025

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO 6 PM CST 
MONDAY...

* WHAT...For the Dense Fog Advisory, visibility one quarter to one 
  half mile in dense fog. For the Wind Advisory, west winds 20 to 30 
  mph with gusts up to 50 mph expected.

* WHERE...Marshall, Mason, McLean, Peoria, Stark, Tazewell, 
  Woodford, Fulton, Knox, and Schuyler Counties.

* WHEN...For the Dense Fog Advisory, until 6 AM CST Sunday. For the 
  Wind Advisory, from 3 PM Sunday to 6 PM CST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. Low 
  visibility could make driving conditions hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

If driving, slow down, use your headlights, and leave plenty of 
distance ahead of you.

&&

$$

ILZ042>048-053>057-281315-
/O.CON.KILX.WI.Y.0014.251228T2100Z-251230T0000Z/
Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Macon-
Moultrie-Douglas-Coles-Edgar-
Including the cities of Beardstown, Mattoon, Clinton, Urbana,
Tuscola, Charleston, Champaign, Danville, Petersburg, Decatur,
Paris, Monticello, Lincoln, and Sullivan
1110 PM CST Sat Dec 27 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO 6 PM CST 
MONDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...Portions of central, east central, and west central 
  Illinois.

* WHEN...From 3 PM Sunday to 6 PM CST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Copple
508 
WWUS73 KILX 280809
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
209 AM CST Sun Dec 28 2025

ILZ027>031-036>038-040-041-282100-
/O.CAN.KILX.FG.Y.0023.000000T0000Z-251228T1200Z/
/O.EXT.KILX.WI.Y.0014.251228T2100Z-251229T1800Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-
Including the cities of Canton, Rushville, Lacon, Bloomington,
Havana, Pekin, Peoria, Galesburg, Normal, Toulon, and Eureka
209 AM CST Sun Dec 28 2025

...WIND ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST 
MONDAY...
...DENSE FOG ADVISORY IS CANCELLED...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Marshall, Mason, McLean, Peoria, Stark, Tazewell, 
  Woodford, Fulton, Knox, and Schuyler Counties.

* WHEN...From 3 PM this afternoon to noon CST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

ILZ042>048-053>057-282100-
/O.EXT.KILX.WI.Y.0014.251228T2100Z-251229T1800Z/
Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Macon-
Moultrie-Douglas-Coles-Edgar-
Including the cities of Beardstown, Mattoon, Clinton, Urbana,
Tuscola, Charleston, Champaign, Danville, Petersburg, Decatur,
Paris, Monticello, Lincoln, and Sullivan
209 AM CST Sun Dec 28 2025

...WIND ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST 
MONDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Portions of central, east central, and west central 
  Illinois.

* WHEN...From 3 PM this afternoon to noon CST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Copple
292 
WWUS73 KILX 281407
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
807 AM CST Sun Dec 28 2025

ILZ049>052-061>063-066>068-071>073-291100-
/O.EXA.KILX.WI.Y.0014.251228T2100Z-251229T1800Z/
Scott-Morgan-Sangamon-Christian-Shelby-Cumberland-Clark-Effingham-
Jasper-Crawford-Clay-Richland-Lawrence-
Including the cities of Taylorville, Marshall, Greenup, Olney,
Flora, Lawrenceville, Winchester, Shelbyville, Effingham, Newton,
Springfield, Robinson, and Jacksonville
807 AM CST Sun Dec 28 2025

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST 
MONDAY...

* WHAT...West winds 25 to 30 mph with gusts up to 50 mph expected.

* WHERE...Portions of central, east central, southeast, and west 
  central Illinois.

* WHEN...From 3 PM this afternoon to noon CST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

ILZ027>031-036>038-040>048-053>057-291100-
/O.CON.KILX.WI.Y.0014.251228T2100Z-251229T1800Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-
Menard-Macon-Moultrie-Douglas-Coles-Edgar-
Including the cities of Sullivan, Normal, Lincoln, Eureka, Lacon,
Petersburg, Decatur, Galesburg, Rushville, Clinton, Bloomington,
Tuscola, Toulon, Canton, Monticello, Beardstown, Paris,
Champaign, Urbana, Havana, Mattoon, Charleston, Danville, Peoria,
and Pekin
807 AM CST Sun Dec 28 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON 
CST MONDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...Portions of central, east central, and west central 
  Illinois.

* WHEN...From 3 PM this afternoon to noon CST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Bumgardner
906 
WWUS73 KILX 281909
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
109 PM CST Sun Dec 28 2025

ILZ027>031-036>038-040>057-061>063-066>068-071>073-291100-
/O.EXT.KILX.WI.Y.0014.251228T2100Z-251229T2100Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-
Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-
Clay-Richland-Lawrence-
Including the cities of Greenup, Sullivan, Normal, Lincoln,
Eureka, Flora, Lacon, Winchester, Lawrenceville, Effingham,
Petersburg, Decatur, Marshall, Galesburg, Olney, Robinson,
Rushville, Jacksonville, Clinton, Bloomington, Tuscola, Toulon,
Canton, Monticello, Beardstown, Paris, Shelbyville, Newton,
Champaign, Urbana, Taylorville, Havana, Mattoon, Charleston,
Danville, Peoria, Springfield, and Pekin
109 PM CST Sun Dec 28 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM CST MONDAY...

* WHAT...West winds 25 to 35 mph with frequent gusts to 45 mph or 
  higher. There is a 20 to 30 percent chance for a few sporadic 
  gusts up to 55 mph.

* WHERE...Portions of central, east central, southeast, and west 
  central Illinois.

* WHEN...Until 3 PM CST Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Bumgardner
398 
WWUS73 KILX 290857
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
257 AM CST Mon Dec 29 2025

ILZ027>031-036>038-040>057-061>063-066>068-071>073-292100-
/O.CON.KILX.WI.Y.0014.000000T0000Z-251229T2100Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-
Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-
Clay-Richland-Lawrence-
Including the cities of Urbana, Taylorville, Springfield, Peoria,
Pekin, Toulon, Clinton, Eureka, Bloomington, Lacon, Canton,
Paris, Jacksonville, Mattoon, Petersburg, Havana, Lawrenceville,
Tuscola, Lincoln, Galesburg, Marshall, Danville, Effingham,
Monticello, Charleston, Flora, Normal, Newton, Sullivan,
Robinson, Greenup, Winchester, Rushville, Beardstown, Decatur,
Olney, Champaign, and Shelbyville
257 AM CST Mon Dec 29 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Portions of central, east central, southeast, and west 
  central Illinois.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Copple
679 
WWUS73 KILX 291602
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
1002 AM CST Mon Dec 29 2025

ILZ027>031-036>038-040>057-061>063-066>068-071>073-291715-
/O.CAN.KILX.WI.Y.0014.000000T0000Z-251229T2100Z/
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-
Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-
Clay-Richland-Lawrence-
Including the cities of Flora, Charleston, Mattoon, Taylorville,
Robinson, Bloomington, Clinton, Jacksonville, Galesburg, Peoria,
Rushville, Winchester, Springfield, Olney, Sullivan, Petersburg,
Newton, Greenup, Monticello, Urbana, Effingham, Champaign,
Marshall, Beardstown, Lacon, Canton, Danville, Decatur,
Shelbyville, Havana, Eureka, Paris, Lincoln, Tuscola, Pekin,
Toulon, Normal, and Lawrenceville
1002 AM CST Mon Dec 29 2025

...WIND ADVISORY IS CANCELLED...

Northwest winds will gradually ease through the afternoon. Sporadic 
gusts to 40 mph will continue through around noon, but the worst of 
the winds is over.

$$

Bumgardner

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Dec 27, 12:05 PM CST, 2 hours 5 minutes earlier. Its key messages:

  • Scattered showers and thunderstorms will shift east across the area tonight into Sunday. There is a level 1 of 5, marginal, risk for damaging winds and tornadoes with a line of storms Sunday afternoon and evening.
  • Expect an abrupt return to winter behind the cold front Sunday evening, with northwest winds gusting to 40 mph and temperatures plummeting into the teens by early Monday morning. This rapid drop in temperatures may result in a flash freeze (icy conditions) on untreated sidewalks and roadways.
Area forecast discussion, Dec 27, 12:05 PM CST, 2 hours 5 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Lincoln IL
1205 PM CST Sat Dec 27 2025

.KEY MESSAGES...

- Scattered showers and thunderstorms will shift east across the
  area tonight into Sunday. There is a level 1 of 5, marginal,
  risk for damaging winds and tornadoes with a line of storms
  Sunday afternoon and evening.

- Expect an abrupt return to winter behind the cold front Sunday
  evening, with northwest winds gusting to 40 mph and temperatures
  plummeting into the teens by early Monday morning. This rapid
  drop in temperatures may result in a flash freeze (icy
  conditions) on untreated sidewalks and roadways.

&&

.DISCUSSION...
Issued at 252 AM CST Sat Dec 27 2025

Low stratus is starting to reach to the surface, causing patchy
dense fog to develop across central IL. The CAMs show the fog
expanding eastward into the morning. It will start to clear out by
mid morning. Temperatures will be abnormally warm again today and
tomorrow ahead of the potent cold front that will pass through
tomorrow evening. Highs will be in the mid 50s to low 60s.

The next system that is poised to move through central and
southeastern IL arrives tomorrow morning. There is a low pressure
system developing on the leeward side of the Rockies in eastern
Colorado today. This system will bring a warm front to the north of
the CWA, pulling another surge of moisture northward from the Gulf
tonight. The associated cold front will move through the state from
west to east tomorrow evening. This system looks like it will
deliver a decent amount of rainfall with it. Forecast QPF is between
0.5-1 inch. We are watching for the potential for severe
thunderstorm development as well. SPC has a marginal risk for severe
weather (level 1 of 5) with a focus on 2% risk of tornadoes and 5%
risk of damaging wind. The HRRR and NAMNest are showing a few areas
of updraft helicity tracks near where the low moves through. This is
looking like a high shear, low CAPE situation. CAMs are depicting a
few hundred J/kg of SBCAPE and MUCAPE with 60-80 knots of 0-6km wind
shear. Timing for the QLCS looks to be around 18z in the west to
exiting the southeast by 03z.

Behind this cold front Sunday, more seasonable, winter-like
temperatures and strong winds arrive in central and southeastern IL.
Rain will switch over to snow (with perhaps some graupel) behind the
front. Wind gusts will increase to 30-40 mph with the tighten
pressure gradient. With the abrupt drop in temperatures and strong
wind gusts, there is some concern for a flash freeze on untreated
surfaces. Lows Sunday night tank into the teens to low 20s. Wind
chills on Monday morning will be near to below zero north of I-70.
There is a 60-80% chance of sub zero wind chills between I-70 and I-
72 Monday morning, based off the LREF probs. North of I-70,
probabilities increase to near 100%. Highs Monday in the mid to
upper 20s. Highs will generally be around the upper 20s to mid 30s
into late next week, with lows ranging in the teens to mid 20s.

Copple

&&

.AVIATION...  (For the 18z TAFs through 18z Sunday Afternoon)
Issued at 1204 PM CST Sat Dec 27 2025

Fog remains an initial concern across the area, as visibilities
are slow to improve in a few locations. BMI has been lingering
around 1/4sm FG even into early afternoon, and have kept them
VLIFR through 20z. High res guidance continues to point toward
improving vis and ceilings this afternoon at all TAF sites. Still
expect brief periods of MVFR ceilings this afternoon before
another lowered deck of clouds move into central IL this evening
ahead of a low pressure system. Along with the low clouds, the
northern I-74 terminals are progged to dip down to LIFR vis as
well, possibly even VLIFR in the 01z-04z time frame. May have to
include 1/4sm FG conditions in the northern TAFs, but for now
have just included 1/2SM FG in BMI. As a cold front moves into
west central IL, bringing scattered showers, ceilings will improve
to MVFR after 12z tomorrow. The showers were handled with a
PROB30 because of their scattered nature.

Winds will remain southerly through the 18Z TAF period. SE
initially, then S this evening, with a veer to SW Sunday morning
as winds increase toward 18z.

Shimon

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Dense Fog Advisory until noon CST today for ILZ027>031-036>038-
040>045-047>056-061.

&&
Hazardous weather outlook, Dec 27, 12:19 PM CST, 1 hour 51 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1219 PM CST Sat Dec 27 2025

ILZ027>031-281830-
Knox-Stark-Peoria-Marshall-Woodford-
1219 PM CST Sat Dec 27 2025

This Hazardous Weather Outlook is for central Illinois and west
central Illinois.

.DAY ONE...This afternoon and tonight.

Patchy dense fog is still possible early this afternoon, but
visibility should improve during the afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Additional dense fog is forecast to develop this evening, with
visibility to a half mile or less at times.

Isolated thunderstorms are expected Sunday through Sunday afternoon
ahead of a strong cold front. At this time, any storms that do
develop are not expected to become severe.

Behind the front, northwest winds will gust up to 45 mph, along with
temperatures becoming much colder. This will lead to wind chills
falling into the single digits below zero early Monday morning for
areas north of I-70.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ036>038-040>057-061>063-066>068-071>073-281830-
Fulton-Tazewell-McLean-Schuyler-Mason-Logan-De Witt-Piatt-Champaign-
Vermilion-Cass-Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-
Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-
Crawford-Clay-Richland-Lawrence-
1219 PM CST Sat Dec 27 2025

This Hazardous Weather Outlook is for central Illinois, east
central Illinois, southeast Illinois and west central Illinois.

.DAY ONE...This afternoon and tonight.

Patchy dense fog is still possible in isolated spots early this
afternoon, but visibility should improve during the afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Additional dense fog is forecast to develop this evening across
central Illinois, with visibility to a half mile or less at times.

Isolated thunderstorms are expected Sunday through Sunday afternoon
ahead of a strong cold front. There is a marginal risk for severe
weather south of a Macomb to Pontiac line, with damaging winds,
isolated tornadoes being the main threat.

Behind the front, northwest winds will gust up to 45 mph, along with
temperatures becoming much colder. This will lead to wind chills
falling into the single digits below zero early Monday morning for
areas north of I-70.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Shimon

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 11:35 PM CSTDense Fog AdvisoryILXCass, Champaign, Christian, Clark, Coles, Cumberland and 23 more12 hr

Nearby

Wind Advisories in Illinois, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.